Acute Interstitial Nephritis Associated with Sofosbuvir and Daclatasvir
Majoni, Sandawana William
MetadataShow full item record
Although new heptatis C virus treatments have increased efficacy and improved safety profiles, they also come with risk. We describe a 66-year-old white man with Child-Pugh A cirrhosis secondary to heptatis C virus genotype 3, who suffered from an acute kidney injury after treatment with sofosbuvir and daclatasvir. Kidney biopsy demonstrated evidence of acute tubular interstitial nephritis consistent with a drug reaction. A trial of steroid therapy was effective, and his creatinine continues to improve significantly. Our case is the first report in the literature that highlights potentially serious interstitial nephritis associated with sofosbuvir and daclatasvir use.
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by-nc-nd/4.0.